Can Hormonal Therapy for Breast Cancer Cause Mood Changes?

Question: Can hormonal therapy for breast cancer cause mood changes?

Answer: Yes, these have been looked at, mood changes are possible, but from nearly all of the placebo controls, sugar pill versus the anti-hormonal therapy, it is the rare individual who has mood changes. I think it should be important to realize is that for the therapies that are used in post-menopausal women is the issue of going through a more severe or premature menopause. So this is a normal consequence of loss of hormones, not something that is going to be a permanent side effect.

Next: What types of side effects can hormonal therapy cause specifically in men?

null

Previous: Can hormonal therapy for breast cancer cause cataracts?
-- This embed didnt make it to copy for story id = 3656037. -- This embed didnt make it to copy for story id = 3656037. -- This embed didnt make it to copy for story id = 3656037.
null
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...
See It, Share It
PHOTO: Salvager Eric Schmitt was combing through the wreckage of a convoy of Spanish ships that sank off the coast of Florida in 1715 when he discovered a missing piece from a gold Pyx.
Courtesy 1715 Fleet - Queens Jewels, LLC
Lisa Kudrow
Seth Poppel/Yearbook Library | Getty Images
PHOTO: In this April 26, 2013 photo, a large home intended for the family of Warren Jeffs is seen in Hildale, Utah.
Trent Nelson/The Salt Lake Tribune/AP
PHOTO: Zac Efron seen at BBC Radio One, April 24, 2014, in London.
Neil P. Mockford/GC Images/Getty Images